# SDR CALA2025070306205

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 65,853 hours, 27,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: 65C268505
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SYS A QUANTITY 18 PERCEN T AT CRUISE. PRESS 3000 RAN QRH. MANUAL GEAR EXTENTION, NORMAL LANDING.  HYD ANNUNCIATOR ON SIX PACK FLASHED BRIEFLY AND FLIGH CONTROL LIGHT ILLUMINATED. TECH FOUND SYSTEM A RESERVOIR EMPTY. LEFT WHEEL WELL IS SOAKED WITH HYD FLUID.  TECH LOOKING FOR SOURCE OF LEAK.  PRESSURIZED HYDRAULIC SYSTEM AND FOUND LEAK COMING FROM SYSTEM "A" ACOUSTIC FILTER ELBOW. REMOVED AND REPLACED SYSTEM "A" ACOUSTIC FILTER ASSY IAW AMM 29-11-27. PERFORMED OPERATIONAL CHECK AND NO LEAKS NOTED. SERVICED SYSTEMS A & B TO 95 IAW AMM12-12-00.
